Some Relations of the Twisted q -Genocchi Numbers and Polynomials with Weight α and Weak Weight β
J. Y. Kang,
H. Y. Lee and
N. S. Jung
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
Recently many mathematicians are working on Genocchi polynomials and Genocchi numbers. We define a new type of twisted q -Genocchi numbers and polynomials with weight ð ›¼ and weak weight ð ›½ and give some interesting relations of the twisted q -Genocchi numbers and polynomials with weight ð ›¼ and weak weight ð ›½ . Finally, we find relations between twisted q -Genocchi zeta function and twisted Hurwitz q -Genocchi zeta function.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/860921.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/860921.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:860921
DOI: 10.1155/2012/860921
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().